MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 503 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 08463662001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 results for 1 patient sample on a cobas pro c 503 module.The initial results were not reported outside of the laboratory as the results did not match the patients' clinical condition alerting the user to an issue with the results.The initial result was 20.3 mg/dl.The repeated result was 106 mg/dl.The repeated result was believed to be correct.
 
Additional Manufacturer Narrative
The reagent lot number is 747661 with an expiration date of 30-nov-2024.The customer's calibration and qc results were ok.The field service representative found bubble production and dripping from the dispensing nozzle.He corrected the issue.After service, no issues were reported by the customer.The investigation is ongoing.
 
Additional Manufacturer Narrative
Reagent issues were excluded.The field service representative cleaned the detergent nozzle and its vacuum way.He confirmed the test and module were performing within specification.The primary root cause for the blockage of the vacuum path was not identified.The investigation determined the service actions resolved the issue.

Brand Name
COBAS C 503 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18455793
Report Number1823260-2024-00050
Device Sequence Number3100387
Product Code JJE
UDI-Device Identifier07613336158784
UDI-Public07613336158784
Combination Product (Y/N)Y
Initial Reporter CountryTC
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08463662001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown